Skip to content
My WebMD Sign In, Sign Up
Over the counter medication that would have adverse effect to ....
avatar
giaa7 posted:
eleven yr old child that is taking Adderal 100mg once a day. At times my son may get a cold or have stomach pain w/ diarrhea, headache, or maybe an allergy due to pollen, etc, I am very concern not to give him over the counter products that would not be good for him because of current medication he is taking -Adderal 100 mg once a day. Please advise...
Reply
 
avatar
Chris_WebMD_Staff responded:
Hiya Giaa,

Honestly your best bet is to call his doctor and share his symptoms and concerns. The doc has your child's health history and can best give the advice you are looking for.

Even the pharmacist has a list of meds he is taking and can help you!
Chrissy~

He who has hope has everything.
- Proverb


Featuring Experts

My foray into the field of ADHD began by chance. In 1999, I picked up a library book about the brain. And what I read changed my life and my husband&#...More

Helpful Tips

Teaching Your Child to Swallow a PillExpert
Many children (and adults) have difficulty swallowing pills. This often becomes critical as many long-acting medications can not be ... More
Was this Helpful?
8 of 8 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.